# SDR 2000ZZZX114

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2307006101
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE.  UNEVENTFUL LANDING EXECUTED.  REPLACED LEAKING NOSE GEAR RETRACT LINE.  REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AS A PRECAUTIONARY MEASURE.  REPLACED HYDRAULIC SYSTEM FILTERS.  SERVICED EMERGENCY AIR BOTTLE.  C/W RETRACTION CHECKS.  RAN ENGINES, BLED SYSTEM AND LEAKED CHECKED.  ALL WORK ACCOMPLISHED IAW LEARJET MODEL 23 SM.
